# SDR UALA2009102703361

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 68,193 hours, 19,784 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Part serial: 302
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV PCU STATUS MESSAGE.  TROUBLESHOT ELEVATOR, FOUND LEFT SYSTEM PCU BAD.  REPLACED PCU.  LEAK CHECK GOOD.
